BibTeX record journals/dam/Guth20

download as .bib file

@article{DBLP:journals/dam/Guth20,
  author    = {Ondrej Guth},
  title     = {On approximate enhanced covers under Hamming distance},
  journal   = {Discret. Appl. Math.},
  volume    = {274},
  pages     = {67--80},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.dam.2019.01.015},
  doi       = {10.1016/j.dam.2019.01.015},
  timestamp = {Tue, 03 Mar 2020 09:38:42 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Guth20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics